# SDR SCNA20161221332

- Difficulty date: December 20, 2016
- Submitted: December 21, 2016
- Operation: Air carrier
- Aircraft: N818SY
- Make and model: Boeing 737-8BK
- Aircraft serial: 29646
- Aircraft time: 33,325 hours, 13,766 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE PLASTIC EXIT SIGN LENS IS MISSING FROM THE AFT LAVATORY LEFT SIDE. INSTALLED EMER EXIT CAP LENS AT L-2 LAV ISLE POSITION.
